# SDR QXEA200701049

- Difficulty date: June 20, 2007
- Submitted: July 5, 2007
- Operation: Air carrier
- Aircraft: N374PH
- Make and model: Dhav DHC8202
- Aircraft serial: 528
- Aircraft time: 18,546 hours, 27,047 cycles
- System (JASC): 5410 · Nacelle/Pylon, Main Frame
- Part: Cowl Door
- Condition: Cracked
- Location: Rt Nacelle
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

C4 - PDX NR 2 RIGHT SIDE ENGINE FORWARD INBOARD SIDE COWL DOOR 423AL HAS A CRACK ON THE UPPER STIFFENER FOR THE OIL ACCESS DOOR.  REPLACED IAW DHC-8-200 SRM 51-40-11.
